A theory of oscillatory instability in two-state systems in relation to nerve excitation

Yoji Aizawa, Yonosuke Kobatake

    Research output: Contribution to journalArticle

    Original languageEnglish
    JournalBulletin of Mathematical Biology
    Volume39
    Issue number1
    DOIs
    Publication statusPublished - 1977 Jan

    Fingerprint

    nerve tissue

    ASJC Scopus subject areas

    • Agricultural and Biological Sciences(all)

    Cite this

    A theory of oscillatory instability in two-state systems in relation to nerve excitation. / Aizawa, Yoji; Kobatake, Yonosuke.

    In: Bulletin of Mathematical Biology, Vol. 39, No. 1, 01.1977.

    Research output: Contribution to journalArticle

    @article{1b47b695b61d4a5283c3cadabf79eece,
    title = "A theory of oscillatory instability in two-state systems in relation to nerve excitation",
    author = "Yoji Aizawa and Yonosuke Kobatake",
    year = "1977",
    month = "1",
    doi = "10.1007/BF02460688",
    language = "English",
    volume = "39",
    journal = "The Bulletin of Mathematical Biophysics",
    issn = "0007-4985",
    publisher = "Springer New York",
    number = "1",

    }

    TY - JOUR

    T1 - A theory of oscillatory instability in two-state systems in relation to nerve excitation

    AU - Aizawa, Yoji

    AU - Kobatake, Yonosuke

    PY - 1977/1

    Y1 - 1977/1

    UR - http://www.scopus.com/inward/record.url?scp=51649164174&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=51649164174&partnerID=8YFLogxK

    U2 - 10.1007/BF02460688

    DO - 10.1007/BF02460688

    M3 - Article

    VL - 39

    JO - The Bulletin of Mathematical Biophysics

    JF - The Bulletin of Mathematical Biophysics

    SN - 0007-4985

    IS - 1

    ER -